# SDR SWAA2025021496140

- Difficulty date: February 14, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N8554X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36993
- Aircraft time: 23,796 hours, 12,025 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT R/H F/A FLASHLIGHT NOT TESTING<[01] REPLACED AFT F/A FLASHLIGHT PER AMM 25-64-00.
